# SDR HEEA0012425

- Difficulty date: January 5, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N967MB
- Make and model: Bolkms BO105S
- Aircraft serial: S737
- System (JASC): 2822 · Fuel Boost Pump
- Part: Rotor
- Part number: D10731814
- Condition: Failed
- Location: Boost Pump
- Part time: 682 hours
- Component: D107318D1
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

BOOST PUMP WAS REMOVED FOR BEING INOPERATIVE.  ARMATURE SHORTED.  DISASSEMBLED AND FOUND THAT BEARING CAME APART AND CAUSED ARMATURE TO BURN UP. SENT TO MIR  BEARING WAS RECEIVED IN BEARING KIT P/N D107318-21.
